# SDR SWAA2024103154940

- Difficulty date: October 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N8724J
- Make and model: Boeing 737-8
- Aircraft serial: 42549
- Aircraft time: 12,612 hours, 6,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT LIGHT AT SEAT ROW 15DE INOPERATIVE<[01] SEE CORRECTIVE ACTION ON TTG8Q00WS23H. REMOVED AND REPLACED EMERGENCY EMERGENCY EXIT LIGHT BATTERY PACK AT POSITION M01695 IN ACCORDANCE WITH B737 AMM 33-51-06-960-802. OPERATIONAL TEST OF ALL EMERGENCY EXIT LIGHTS IS SATISFACTORY IN ACCORDANCE WITH B737 AMM 33-51-06-960-802.
